MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 32MM I.D. SIZE HH NEUTRAL LINER USE WITH 50MM O.D. SIZE HH SHELL; PROSTHESIS, HIP

ZIMMER BIOMET, INC. 32MM I.D. SIZE HH NEUTRAL LINER USE WITH 50MM O.D. SIZE HH SHELL; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat# 00-7713-006-00 lot# 63304837 mod ml taper fem st 6, cat# 00-8757-050-02 lot# 63321604 continuum tm shell multi 50 hh, cat# 00-7848-023-01 lot# 62796946 kinectiv modular neck g1, cat# 00-8775-032-02 lot# 2855090 biolox delta head 12/14 32x0, cat# 00-6250-065-20 lot# 63373266 trilogy bone scr 6.5x20.G2: foreign ¿ japan.The customer has indicated that the product will not be returned to zimmer biomet for investigation as return was not approved by the surgeon.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported by the surgeon that the patient underwent an initial hip procedure and was revised approximately seven years later due to suspected wear of the liner.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
Visual examination of the provided pictures identified the liner to have 3 screw holes which are typical for removal of the liner from the shell.No wear was seen.No other information was obtained.A review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
32MM I.D. SIZE HH NEUTRAL LINER USE WITH 50MM O.D. SIZE HH SHELL
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17852734
Report Number0001822565-2023-02664
Device Sequence Number6890574
Product Code MBH
UDI-Device Identifier00889024154940
UDI-Public(01)00889024154940(17)210228(10)63295362
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model NumberN/A
Device Catalogue Number00885100932
Device Lot Number63295362
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2023
Supplement Date Received by Manufacturer01/17/2024
Initial Report FDA Received Date10/02/2023
Supplement Report FDA Received Date01/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/28/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown